Theory of$x$-ideals

Karl Egil Aubert Oslo

TBD mathscidoc:1701.331222

Acta Mathematica, 107, (1), 1-52, 1960.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{karl1960theory,
  title={Theory of$x$-ideals},
  author={Karl Egil Aubert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158247685931},
  booktitle={Acta Mathematica},
  volume={107},
  number={1},
  pages={1-52},
  year={1960},
}
Karl Egil Aubert. Theory of$x$-ideals. 1960. Vol. 107. In Acta Mathematica. pp.1-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158247685931.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved